# SDR AALA201606039006

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 10,740 hours, 4,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  L3 DOOR CAUTION LOW PRESSURE MESSAGE ON CIDS PANEL.  SERVICED L3 DOOR BOTTLE IAW AMM 52-10-00-614-001-A.
